# SDR A6WA201441896

- Difficulty date: August 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 27,224 hours, 27,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS LEFT POWERED ON BATTERY FOR UNKNOWN AMOUNT OF TIME.  ELEC ODOR SMELL.  APU WAS RUNNING WITH APU GEN SELECTED OFF.  SHUTDOWN ACFT.
